# SDR SWAA2013120422996

- Difficulty date: October 19, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 79,536 hours, 65,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6623259
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER ANGLE BRACKET CRACKED AT STATION 947.5, BETWEEN STRINGER 25L TO STRINGER 24L.  R & R BRACKET IAW SRM & DRAWING.
